Alert archive / Florida / Special Marine Warnings in 2011

Special Marine Warning 252, NWS Miami, FL

August 25, 2011

NWS Miami, FL issued this special marine warning at Aug 25, 2011, 6:25 PM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2011, 6:25 PM EDT (22:25 UTC)
Expired
Aug 25, 2011, 7:30 PM EDT
In force
65 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

The radar

The Miami radar (KAMX), 91 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2427 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WHUS52 KMFL 252225
SMWMFL
AMZ651-671-252330-
/O.NEW.KMFL.MA.W.0252.110825T2225Z-110825T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MIAMI FL
625 PM EDT THU AUG 25 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM
  WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
  EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS

* UNTIL 730 PM EDT

* AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...CAPABLE OF PRODUCING STRONG WINDS OF 34
  KNOTS OR GREATER... FROM VIRGINIA KEY TO 48 NM EAST OF CARYSFORT
  REEF LIGHT...MOVING SOUTH AT 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AS THUNDERSTORMS MOVE OVER THE WATER...BOATERS CAN EXPECT STRONG
GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...AND HEAVY RAIN. MOVE
TO SAFE HARBOR OR STAY CLOSE TO SHORE UNTIL THE STORM PASSES. IF
CAUGHT ON THE OPEN WATER...MAKE SURE ALL SAFETY GEAR IS AVAILABLE AND
LIFE JACKETS ARE BEING WORN BY YOU AND YOUR CREW.

&&

LAT...LON 2511 7994 2525 8014 2576 8013 2508 7926
      2494 7934 2490 7935 2460 7954
TIME...MOT...LOC 2225Z 355DEG 21KT 2577 8020 2531 7986
          2490 7939

$$

TINGLER
1 follow-up statement
804 
FZUS72 KMFL 252322
MWSMFL

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
722 PM EDT THU AUG 25 2011

AMZ651-671-252332-
/O.EXP.KMFL.MA.W.0252.000000T0000Z-110825T2330Z/
722 PM EDT THU AUG 25 2011

...SPECIAL MARINE WARNING WILL EXPIRE AT 730 PM EDT...

THE AFFECTED AREAS WERE...
  COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM
  WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
  EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS

DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SPECIAL
MARINE WARNING HAD WEAKENED AND THEREFORE THE SPECIAL MARINE WARNING
WILL EXPIRE AT 730 PM EDT.

LAT...LON 2511 7994 2525 8014 2576 8013 2508 7926
      2494 7934 2490 7935 2460 7954
TIME...MOT...LOC 2322Z 355DEG 21KT 2544 8017 2498 7983
          2457 7936

$$

TINGLER

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Aug 25, 3:02 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Aug 25, 3:02 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
302 PM EDT THU AUG 25 2011

.DISCUSSION...HURRICANE IRENE CONTINUES TO MOVE NORTH THROUGH THE
NORTHERN BAHAMAS WITH ITS OUTER BANDS MOVING ACROSS S FL AND THE
ADJACENT LOCAL WATERS INCLUDING LAKE OKEE. THE GRADIENT WIND FLOW
HAS NOT BEEN QUITE AS STRONG AS HAD BEEN EARLIER FCST BUT NEAR 20
MPH SUSTAINED AND WITH HIGHER GUSTS IN THE SQUALLS. IRENE WILL
CONTINUE TO MOVE NORTH OF THE AREA TONIGHT INTO FRIDAY AND WITH
ITS CONTINUE STRONG CIRCULATION WILL KEEP THE SFC RIDGE OVER THE
FL STRAITS THROUGH THE WEEKEND. THIS WILL RESULT IN AN EXTENDED
PERIOD OF W-SW FLOW ACROSS THE REGION AND WILL CIRCULATE SOME
DRIER AIR ALOFT ACROSS S FL LOWERING THE POPS FOR FRIDAY AND
SATURDAY WITH AFTERNOON CONVECTION BEING CONCENTRATED OVER
INTERIOR AND THE E CST METRO AREAS. ALSO, THIS WILL PLACE THE
WARMEST AFTERNOON TEMPERATURES OVER THE E HALF OF THE MAINLAND
WITH MAXIMUM READINGS IN THE MID TO UPPER 90S SO COULD APPROACH
SOME RECORD HIGHS ALONG THE E CST. FCST SOUNDINGS SHOW PWAT
LOWERING TO AROUND 1.75 INCHES FOR THE WEEKEND SO EVEN THOUGH THE
FLOW WILL FAVOR THE E CST METRO AREA, POPS WILL BE SCT AT BEST.

&&

.MARINE...WILL HOLD ON TO THE TROPICAL STORM WATCH/WARNING UNTIL
THE NEXT FULL IRENE ADVISORY AND THEN WILL MAKE A DECISION AS TO
WHETHER TO KEEP OR DROP THEM OR PORTIONS OF THE ADVISORIES BUT
WILL LIKELY DROP THE WATCH AND THEN MAYBE KEEP THE WARNING FOR THE
OFFSHORE PALM BEACH WATERS UNTIL LATE EVENING.

AS IRENE MOVES TO THE NORTH OF THE LOCAL WATERS ON FRIDAY INTO
SATURDAY...NORTH SWELLS WILL BEGIN TO AFFECT (AND ACTUALLY HAVE
ALREADY BEGUN) FOR AT LEAST PALM BEACH ATLANTIC WATERS. THIS WILL
BE MONITORED THROUGH THIS EVENING...AND A HIGH SURF ADVISORY HAS
ALREADY BEEN ISSUED FOR THE COASTAL AREAS OF PALM BEACH COUNTY.

THERE IS ALSO A HIGH RISK OF RIP CURRENTS IN AFFECT FOR THE EAST
COAST BEACHES OF SOUTH FLORIDA TODAY INTO TONIGHT...DUE TO THE
WINDY TO VERY WIND CONDITIONS AND ROUGH SURF CONDITIONS.

&&

.FIRE WEATHER...NO PROBLEMS OR CONCERNS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  91  79  95 / 50 40 20 30
FORT LAUDERDALE  76  91  79  96 / 50 40 20 30
MIAMI            77  91  79  95 / 50 40 20 30
NAPLES           77  91  78  93 / 30 20 10 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 AM EDT FRIDAY FOR COASTAL PALM BEACH.

AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR BISCAYNE BAY-
     COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
     20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
     OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
     WATERS OF THE BAHAMAS.

     TROPICAL STORM WATCH FOR COASTAL WATERS FROM DEERFIELD BEACH TO
     OCEAN REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET
     TO DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD
     BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
     TERRITORIAL WATERS OF THE BAHAMAS.

     TROPICAL STORM WARNING FOR WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...NONE.
&&

DISCUSSION/MARINE...30/KOB
AVIATION/RADAR/FIRE...84/AK
Hazardous weather outlook, Aug 25, 5:55 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
555 PM EDT THU AUG 25 2011

FLZ063-066>075-168-172>174-261000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
555 PM EDT THU AUG 25 2011

...TROPICAL STORM WARNING OFFSHORE PALM BEACH WATERS BEYOND 20 NM..
...ROUGH SURF AND HIGH RISK OF DANGEROUS RIP CURRENTS ALONG ATLANTIC BEACHES...
...RAINBANDS WITH GUSTY WINDS TO CONTINUE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

FOR ADDITIONAL DETAILS DESCRIBING LOCAL IMPACTS AS HURRICANE IRENE
MOVES AWAY FROM THE NORTHERN BAHAMAS, REFER TO THE LATEST HURRICANE
LOCAL STATEMENT AT HTTP://WEATHER.GOV/GHLS

WIND: RAINBANDS WILL CONTINUE TO AFFECT SOUTH FLORIDA...ESPECIALLY
ALONG THE ATLANTIC COAST. HEAVY RAIN AND WIND GUSTS UP TO AROUND
45 MPH CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HURRICANE IRENE IS FORECAST BY THE NATIONAL HURRICANE CENTER TO MOVE
NORTH AND FURTHER AWAY FROM SOUTH FLORIDA ON FRIDAY WITH IMPROVING
WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Local storm report, Aug 25, 4:36 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT THU AUG 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TROPICAL STORM   64 E PALM BEACH SHORES  26.70N 79.00W
08/25/2011                   XXX                XX   C-MAN STATION

            A C-MAN STATION AT SETTLEMENT POINT IN THE BAHAMAS
            RECORDED SUSTAINED WINDS OF 37 KTS...OR 43 MPH...AT 400
            PM EDT. A WIND GUST OF 48 KTS...OR 55 MPH...WAS ALSO
            RECORDED AT 359 PM EDT. THESE WINDS WERE ASSOCIATED WITH
            HURRICANE IRENE TO THE EAST-NORTHEAST.

0426 PM     NON-TSTM WND GST WEST PALM BEACH         26.71N 80.06W
08/25/2011  M39 MPH          PALM BEACH         FL   ASOS

            A WIND GUST OF 34 KTS...OR 39 MPH...WAS RECORDED BY THE
            ASOS AT PALM BEACH INTERNATIONAL AIRPORT AT 426 PM EDT.

            THIS WAS ASSOCIATED WITH A RAINBAND FROM HURRICANE IRENE.

&&

ROSS
Local storm report, Aug 25, 4:45 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT THU AUG 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND GST     WEST PALM BEACH         26.71N 80.06W
08/25/2011  M53 MPH          PALM BEACH         FL   ASOS

            A NORTH WIND GUST OF 46 KTS...OR 53 MPH...WAS RECORDED BY
            THE ASOS AT PALM BEACH INTERNATIONAL AIRPORT AT 429 PM
            EDT. THIS GUST WAS ASSOCIATED WITH A RAINBAND FROM
            HURRICANE IRENE.

&&

ROSS
Special weather statement, Aug 25, 5:08 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
508 PM EDT THU AUG 25 2011

FLZ072-074-172-173-252145-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
508 PM EDT THU AUG 25 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BROWARD COUNTY
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 545 PM EDT

* AT 504 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MISSION
  BAY TO 8 MILES EAST OF PORT EVERGLADES...AND MOVING SOUTH AT 45
  MPH.

* THE LINE OF STORMS WILL AFFECT...
  LAUDERDALE BY THE SEA...
  PARKLAND...
  FORT LAUDERDALE...
  DANIA BEACH...
  HALLANDALE...
  AVENTURA...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 40 TO 50 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2600 8011 2591 8011 2591 8010 2589 8011
      2580 8011 2573 8014 2566 8016 2568 8018
      2573 8017 2574 8017 2574 8021 2589 8025
      2633 8024 2631 8007
TIME...MOT...LOC 2107Z 003DEG 37KT 2634 8023 2603 8000

TINGLER
Local storm report, Aug 25, 5:17 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
517 PM EDT THU AUG 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     NON-TSTM WND GST 4 N LAKE WORTH          26.68N 80.06W
08/25/2011  M46.00 MPH       PALM BEACH         FL   MESONET

            MEASURED BY WEATHERBUG SITE AT CONNISTON MIDDLE SCHOOL.

0430 PM     NON-TSTM WND GST 3 ESE LAKE WORTH        26.61N 80.03W
08/25/2011  M51.00 MPH       AMZ650             FL   C-MAN STATION

            MEASURED AT LAKE WORTH C-MAN STATION...LKWF1. SUSTAINED
            WIND 38 MPH.

0430 PM     NON-TSTM WND GST 3 ENE BOYNTON BEACH     26.55N 80.05W
08/25/2011  M39.00 MPH       AMZ650             FL   MESONET

            MEASURED BY WXFLOW SITE IN BOYNTON BEACH.

0435 PM     NON-TSTM WND GST 1 ESE BOYNTON BEACH     26.52N 80.07W
08/25/2011  M48.00 MPH       PALM BEACH         FL   MESONET

            MEASURED BY WEATHERBUG SITE AT FOREST PARK ELEMENTARY
            SCHOOL.

0440 PM     NON-TSTM WND GST DELRAY BEACH            26.46N 80.09W
08/25/2011  M44.00 MPH       PALM BEACH         FL   MESONET

            MEASURED BY WEATHERBUG SITE AT DELRAY BEACH FIRE RESCUE.

0445 PM     NON-TSTM WND GST 4 NNE BOCA RATON        26.41N 80.08W
08/25/2011  M47.00 MPH       PALM BEACH         FL   MESONET

            MEASURED BY WEATHERBUG SITE AT ADVENT LUTHERAN SCHOOL.

0456 PM     NON-TSTM WND GST 1 N BOCA RATON          26.38N 80.10W
08/25/2011  M41.00 MPH       PALM BEACH         FL   ASOS

            MEASURED AT BOCA RATON AIRPORT. REPORT BY FLORIDA
            ATLANTIC UNIVERSITY STAFF OF TWO AND A HALF INCH DIAMETER
            BRANCHES BROKEN AT CAMPUS NEAR AIRPORT.

&&

MOLLEDA
Local storm report, Aug 25, 5:38 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
538 PM EDT THU AUG 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     DEERFIELD BEACH         26.31N 80.10W
08/25/2011  M42.00 MPH       BROWARD            FL   BROADCAST MEDIA

            A WIND GUST OF 36 KTS...OR 42 MPH...WAS RECORDED BY A
            BROADCAST MEDIA MESONET SITE IN DEERFIELD BEACH AT 500 PM
            EDT.

0507 PM     TSTM WND GST     POMPANO BEACH           26.23N 80.12W
08/25/2011  M45.00 MPH       BROWARD            FL   ASOS

            A WIND GUST OF 39 KTS...OR 45 MPH...WAS RECORDED BY THE
            ASOS AT POMPANO BEACH AIRPARK AT 507 PM EDT.

0515 PM     TSTM WND GST     FORT LAUDERDALE BEACH   26.13N 80.11W
08/25/2011  M41.00 MPH       BROWARD            FL   BROADCAST MEDIA

            A WIND GUST OF 36 KTS...OR 41 MPH...WAS RECORDED BY A
            BROADCAST MEDIA MESONET SITE IN FORT LAUDERDALE BEACH AT
            515 PM EDT.

&&

ROSS
Local storm report, Aug 25, 6:05 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
605 PM EDT THU AUG 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     SNEAKER WAVE     BOYNTON BEACH           26.53N 80.09W
08/25/2011                   PALM BEACH         FL   EMERGENCY MNGR

            8 INJ -- A FEMA EMPLOYEE REPORTED THAT A LARGE WAVE HIT
            THE PIER AT BOYNTON INLET AND INJURED 8 PEOPLE.

&&

ROSS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 9:24 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Aug 24, 11:50 PM EDTSmall Craft AdvisoryMFL38 hr
Aug 25, 4:24 AM EDTSpecial Marine WarningMFL51 min
Aug 25, 5:04 AM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach63 hr
Aug 25, 5:11 AM EDTSpecial Marine WarningMFL2 hr
Aug 25, 5:45 AM EDTSpecial Marine WarningMFL2 hr
Aug 25, 6:14 AM EDTSpecial Marine WarningMFL61 min
Aug 25, 7:42 AM EDTSpecial Marine WarningMFL93 min
Aug 25, 8:46 AM EDTHigh Surf AdvisoryMFLPalm Beach29 hr
Aug 25, 9:07 AM EDTSpecial Marine WarningMFL53 min
Aug 25, 10:00 AM EDTSpecial Marine WarningMFL60 min
Aug 25, 10:06 AM EDTSpecial Marine WarningMFL84 min
Aug 25, 10:09 AM EDTSpecial Weather StatementMFLBroward36 min
Aug 25, 10:50 AM EDTSpecial Marine WarningMFL21 min
Aug 25, 11:04 AM EDTSpecial Marine WarningMFL86 min
Aug 25, 11:06 AM EDTSpecial Marine WarningMFL54 min
Aug 25, 11:24 AM EDTSpecial Marine WarningMFL51 min
Aug 25, 11:42 AM EDTSpecial Weather StatementMFLPalm Beach63 min
Aug 25, 11:57 AM EDTSpecial Marine WarningMFL93 min
Aug 25, 12:14 PM EDTSpecial Marine WarningMFL61 min
Aug 25, 12:24 PM EDTSpecial Marine WarningMFL66 min
Aug 25, 1:19 PM EDTSpecial Marine WarningMFL56 min
Aug 25, 1:29 PM EDTSpecial Marine WarningMFL46 min
Aug 25, 1:38 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Aug 25, 1:45 PM EDTSpecial Marine WarningMFL60 min
Aug 25, 2:04 PM EDTSpecial Marine WarningMFL56 min
Aug 25, 2:33 PM EDTSpecial Marine WarningMFL87 min
Aug 25, 3:00 PM EDTSpecial Marine WarningMFL90 min
Aug 25, 3:59 PM EDTSpecial Weather StatementMFLPalm Beach31 min
Aug 25, 4:25 PM EDTSpecial Marine WarningMFL2 hr
Aug 25, 4:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 25, 4:43 PM EDTSpecial Marine WarningMFL2 hr
Aug 25, 5:08 PM EDTSpecial Weather StatementMFLBroward37 min
Aug 25, 6:03 PM EDTSpecial Marine WarningMFL57 min
Aug 25, 6:43 PM EDTSpecial Marine WarningMFL40 min

Nearby

Special Marine Warnings in Florida, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.